# SDR 95UALA32001

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED AN ECAM CABIN PRESSURE SYSTEM NR 1 AND NR 2 FAULT.  MANUAL MODE BACKUP WAS INOPERATIVE.  RETURNED TO FIELD AND LANDED OVERWEIGHT.
